Alert archive / New Mexico / Tornado Warnings in 2007

Tornado Warning 17, NWS Albuquerque, NM

June 9, 2007Santa Fe County, New Mexico

NWS Albuquerque, NM issued this tornado warning at Jun 9, 2007, 4:17 PM MDT for Santa Fe County, New Mexico. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2007, 4:17 PM MDT (22:17 UTC)
Expired
Jun 9, 2007, 5:00 PM MDT
In force
43 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 84 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 5:05 PM MDTHAIL 0.884 E La Cienega, NMTWO INCHES DEEP ALONG HIGHWAY 14...EAST OF LA CIENEGA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 3:48 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2007-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 206 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2007-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
206 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
1494 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KABQ 092217
TORABQ
NMC049-092300-
/O.NEW.KABQ.TO.W.0017.070609T2217Z-070609T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
417 PM MDT SAT JUN 9 2007

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 500 PM MDT

* AT 413 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LOS
  CERRILLOS...OR ABOUT 17 MILES SOUTHWEST OF SANTA FE...MOVING EAST
  AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  LAMY AROUND 455 PM MDT...

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE
LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS.

LAT...LON 3562 10623 3541 10620 3543 10577 3571 10582

$$

19
1 follow-up statement
000 
WWUS55 KABQ 092303
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
502 PM MDT SAT JUN 9 2007

NMC049-092312-
/O.EXP.KABQ.TO.W.0017.000000T0000Z-070609T2300Z/
SANTA FE-
502 PM MDT SAT JUN 9 2007

...TORNADO WARNING HAS EXPIRED FOR CENTRAL SANTA FE COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING NO LONGER APPEARED CAPABLE OF
PRODUCING A TORNADO...THUS THE TORNADO WARNING HAS BEEN ALLOWED TO
EXPIRE.

A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR SANTA FE COUNTY
FOR LARGE HAIL AND DAMAGING WINDS THROUGH 6 PM MDT.

LAT...LON 3562 10623 3541 10620 3543 10577 3571 10582

$$

19

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 9, 3:05 PM MDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 9, 3:05 PM MDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
305 PM MDT SAT JUN 9 2007

...SEVERE WEATHER POSSIBLE ACROSS THE LAND OF ENCHANTMENT TODAY...

.DISCUSSION...
UPPER HIGH CURRENTLY LOCATED OVER THE SRN GULF COAST STATES...WHICH
HAS ALLOWED FOR DISTURBANCES ALOFT TO RIDE ON THE W/NW PERIPHERY OF
THE RIDGE. THESE DISTURBANCES ARE PROVIDING ENOUGH VERTICAL ASCENT
TO SUPPORT STRONG TO SEVERE UPDRAFTS OVER THE AREA. IT APPEARS THAT
ENOUGH INSTABILITY COMBINED WITH INCREASED MOISTURE HAS ALLOWED FOR
CONVECTION TO QUICKLY FIRE OVER THE HIGH TERRAIN. THIS TREND SHOULD
CONTINUE THROUGH THE REMAINDER OF THE LATE AFTERNOON/EARLY EVENING
AS PER SPC SWOMCD. MAIN THREATS TODAY WILL BE LARGE HAIL AS WELL AS
DAMAGING WINDS IN EXCESS OF 60 MPH. MORNING SOUNDINGS INDICATE THAT
LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS THE STATE AS PRECIPITABLE
WATER READINGS ARE APPROXIMATELY 150 TO 200 PERCENT OF NORMAL ALONG
AND EAST OF THE CONTINENTAL DIVIDE. WITH RESPECT TO POPS...WENT AOA
MOS GUIDANCE FOR THE CENTRAL ZONES TO INCLUDE LIKELY WORDING. AFTER
MIDNIGHT...EXPECT PRECIPITATION TO BE FOCUSED ACROSS THE ERN PLAINS
AND THE SOUTH CENTRAL PARTS OF THE STATE...DISSIPATING NEAR SUNRISE.

SUNDAY APPEARS TO BE A QUICKER DAY COMPARED TO THIS AFTERNOON...BUT
EXPECT CONVECTION TO DEVELOP ONCE AGAIN COMPLIMENTS OF STEEP LAPSE
RATES OVER THE HIGH TERRAIN COUPLED WITH LINGERING SURFACE MOISTURE.
ATTM...FEEL THAT COVERAGE WILL BE ISOLATED IN NATURE AND THE SEVERE
THREAT WILL BE MINIMAL WITH A LACK OF A SIGNIFICANT SHORT WAVE. THE
THREAT FOR PRECIPITATION WILL INCREASE ONCE AGAIN FOR MONDAY AS AN
UPPER LOW CURRENTLY OVER SRN CALIFORNIA DIVES INTO BAJA CALIFORNIA
AND EVENTUALLY EJECTS NORTHEASTWARD INTO THE DESERT SW. AS THIS UPR
LEVEL PROGRESSES TOWARD THE LAND OF ENCHANTMENT...DIVERGENCE ALOFT
WILL INCREASE. WITH LINGERING MOISTURE STILL PRESENT AND AFTERNOON
HEATING...EXPECT CONVECTION TO RAPIDLY DEVELOPMENT ACROSS THE HIGH
TERRAIN MONDAY AFTERNOON. SEVERE WEATHER MAY BE A POSSIBILITY AGAIN
FOR MONDAY AFTERNOON/EVENING AS ENOUGH SHEAR SHOULD SUPPORT DECENT
UPDRAFTS FOR LARGE HAIL...DAMAGING WINDS AS WELL AS HEAVY RAINFALL.

GFS IS RATHER SLOW ON EJECTING THE UPPER LEVEL FEATURE FROM NM AS A
SURFACE BOUNDARY SLIDES SOUTHWARD THROUGH THE ERN PLAINS ON WED. AN
ISOLATED THREAT FOR PRECIPITATION WILL REMAIN IN THE FORECAST OVER
THE ERN PLAINS AND THE ERN SLOPES OF THE CENTRAL MTN CHAIN. APPEARS
AN UPPER RIDGE WILL DEVELOP FOR THE LATTER HALF OF THE WEEK...WHICH
WILL REDUCE THE COVERAGE OF PRECIPITATION AS WARMER AIR ALOFT MOVES
INTO THE REGION. DPORTER

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  53  91  54  84 /  20   5   5   5
GALLUP..........................  45  87  47  78 /  20   5   5  20
GRANTS..........................  47  86  48  77 /  50  20  20  30
GLENWOOD........................  53  92  53  80 /  30  10  10  40
CHAMA...........................  41  78  40  77 /  40  20  20  20
LOS ALAMOS......................  50  80  50  79 /  60  20  20  20
RED RIVER.......................  39  71  39  71 /  60  20  20  40
TAOS............................  47  83  46  80 /  50  20  20  30
SANTA FE........................  50  83  49  81 /  60  20  20  40
SANTA FE AIRPORT................  53  85  54  83 /  60  20  20  30
ESPANOLA........................  53  89  53  88 /  50  20  20  20
ALBUQUERQUE HEIGHTS.............  63  88  63  85 /  60  10  20  30
ALBUQUERQUE VALLEY..............  59  89  58  86 /  60  10  20  30
ALBUQUERQUE FOOTHILLS...........  59  88  61  84 /  60  20  20  30
ALBUQUERQUE WEST MESA...........  61  89  62  85 /  60  10  20  30
SOCORRO.........................  59  88  58  83 /  30  10  20  30
SANDIA PARK/CEDAR CREST.........  47  78  47  78 /  60  20  20  30
MORIARTY/ESTANCIA...............  50  83  52  82 /  50  20  20  30
CARRIZOZO.......................  57  84  57  81 /  30  10  20  30
RUIDOSO.........................  51  76  50  73 /  30  20  20  40
RATON...........................  51  86  51  83 /  50  10  10  20
LAS VEGAS.......................  49  83  49  77 /  60  20  20  30
ROY.............................  56  85  59  84 /  40  10  10  20
CLAYTON.........................  58  88  60  87 /  40   5   5  10
SANTA ROSA......................  60  90  63  87 /  40  10  20  20
TUCUMCARI.......................  62  92  64  87 /  40  10  10  20
FORT SUMNER.....................  62  91  65  87 /  40  10  20  20
CLOVIS..........................  62  87  63  85 /  30  10  20  20
PORTALES........................  62  88  64  86 /  30  10  20  20
ROSWELL.........................  63  90  65  89 /  30  10  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

46
Hazardous weather outlook, Jun 9, 8:00 AM MDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
800 AM MDT SAT JUN 9 2007

CORRECTION TO SPOTTER INFORMATION STATEMENT.

NMZ001>021-026-101200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
800 AM MDT SAT JUN 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS ARE A POSSIBILITY ACROSS PORTIONS OF NEW
MEXICO LATE THIS AFTERNOON AND EVENING...MAINLY NEAR AND SOUTH OF A
LINE FROM RESERVE TO CUBA TO PORTALES. STRONG WIND GUSTS AND HAIL UP
TO PENNY OR NICKEL SIZE WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE A POSSIBILITY ACROSS
PORTIONS OF WESTERN AND CENTRAL NEW MEXICO DURING THE AFTERNOON AND
EARLY EVENING HOURS MONDAY AND EASTERN AREAS LATER MONDAY EVENING. A
FEW STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE TUESDAY...MAINLY
ACROSS EASTERN AND NORTH CENTRAL NEW MEXICO.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON TODAY INTO THE
EVENING...MAINLY SOUTH OF A LINE FROM RESERVE TO CUBA TO PORTALES.

43

In the hours before

Special weather statement, Jun 9, 12:06 PM MDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1206 PM MDT SAT JUN 9 2007

NMZ001-002-091830-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-
1206 PM MDT SAT JUN 9 2007

...STRONG THUNDERSTORM APPROACHING CHACO CANYON...

AT 1205 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 12 MILES SOUTHWEST OF CHACO
CANYON. MOVEMENT WAS NORTHEAST AT 20 MPH. FREQUENT LIGHTNING IS
OCCURRING WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTH CENTRAL
MCKINLEY COUNTY AND RURAL SOUTHEASTERN SAN JUAN COUNTY...INCLUDING
CHACO CANYON.

19
Special weather statement, Jun 9, 12:31 PM MDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1231 PM MDT SAT JUN 9 2007

NMZ002-091900-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-
1231 PM MDT SAT JUN 9 2007

...STRONG THUNDERSTORM MOVING OVER NORTHWEST NEW MEXICO...

AT 1230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 6 MILES SOUTH OF NAGEEZI.
MOVEMENT WAS NORTHEAST AT 15 MPH.  FREQUENT LIGHTNING IS ALSO
OCCURRING WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EXTREME
NORTHWESTERN SANDOVAL COUNTY...RURAL WEST CENTRAL RIO ARRIBA COUNTY
AND RURAL SOUTHEASTERN SAN JUAN COUNTY...INCLUDING HIGHWAY 550 FROM
NAGEEZI TO LYBROOK.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME.
HOWEVER...PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION.

19
Special weather statement, Jun 9, 2:43 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
243 PM MDT SAT JUN 9 2007

NMZ017-092115-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
243 PM MDT SAT JUN 9 2007

...STRONG THUNDERSTORM MOVING OVER THE RUIDOSO AREA...

AT 239 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR FORT STANTON. MOVEMENT WAS
NORTH AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE ANGUS...CAPITAN...
ENCINOSO...GLENCOE...JICARILLA AND RUIDOSO DOWNS.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

19
Special weather statement, Jun 9, 2:47 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
247 PM MDT SAT JUN 9 2007

NMZ002-092115-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-
247 PM MDT SAT JUN 9 2007

...STRONG THUNDERSTORM MOVING OVER EL VADO...

AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR EL VADO. MOVEMENT WAS EAST
AT 35 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE ENSENADA...LA PUENTE...
LOS OJOS AND RUTHERON.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

19
Local storm report, Jun 9, 2:50 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
250 PM MDT SAT JUN 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             GRANTS                  35.15N 107.84W
06/09/2007  E1.00 INCH       CIBOLA             NM   LAW ENFORCEMENT

&&

KD
Local storm report, Jun 9, 3:53 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
353 PM MDT SAT JUN 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             2 E DOMINGO             35.51N 106.28W
06/09/2007  E1.25 INCH       SANDOVAL           NM   TRAINED SPOTTER

            ALONG INTERSTATE 25 NEAR LA BAJADA. A FEW HAIL STONES
            LARGER THAN QUARTERS.

&&

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 1:06 PM MDTSevere Thunderstorm WarningABQMora54 min
Jun 9, 2:10 PM MDTSevere Thunderstorm WarningABQCibola65 min
Jun 9, 2:18 PM MDTSevere Thunderstorm WarningABQMora57 min
Jun 9, 2:40 PM MDTSevere Thunderstorm WarningABQRoosevelt65 min
Jun 9, 3:07 PM MDTSevere Thunderstorm WarningABQSandoval53 min
Jun 9, 3:35 PM MDTTornado WarningABQSandoval, Santa Fe40 min
Jun 9, 3:39 PM MDTSevere Thunderstorm WarningABQColfax66 min
Jun 9, 4:02 PM MDTSevere Thunderstorm WarningABQBernalillo58 min
Jun 9, 4:15 PM MDTSevere Thunderstorm WarningABQLincoln44 min
Jun 9, 4:42 PM MDTSevere Thunderstorm WarningABQChaves63 min
Jun 9, 4:44 PM MDTSevere Thunderstorm WarningABQColfax61 min
Jun 9, 5:02 PM MDTSevere Thunderstorm WarningABQSanta Fe58 min
Jun 9, 5:11 PM MDTSevere Thunderstorm WarningABQMora, San Miguel64 min
Jun 9, 5:17 PM MDTSevere Thunderstorm WarningABQBernalillo22 min
Jun 9, 5:21 PM MDTSevere Thunderstorm WarningABQSocorro54 min
Jun 9, 5:39 PM MDTSevere Thunderstorm WarningABQLincoln54 min
Jun 9, 5:44 PM MDTSevere Thunderstorm WarningABQTorrance61 min
Jun 9, 5:47 PM MDTSevere Thunderstorm WarningABQColfax, Union58 min

Nearby

Tornado Warnings in New Mexico, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.